两类自共轭微分算子谱的离散性  

The Discrete Spectrum of Two Classes of Self-adjoint Differential Operators

在线阅读下载全文

作  者:王婧 郝晓玲[1] 孙炯[1] WANG Jing;HAO Xiao-ling;SUN Jiong(School of Mathematics Sciences, Inner Mongolia University, Hohhot 010021, China)

机构地区:[1]内蒙古大学数学科学学院

出  处:《数学的实践与认识》2018年第10期196-202,共7页Mathematics in Practice and Theory

基  金:国家自然科学基金(11561050,11401325)

摘  要:研究了两类对称微分算式生成的微分算子的谱的离散性.首先给出了一类三项四阶自共轭微分算子谱的离散性的充要条件.进而讨论了一类高阶自共轭微分算子的谱的离散性.In this paper, we study the discrete spectrum of two classes differential operators generated by the self-adjoint differential operators. First of all, we obtain the necessary and sufficient conditions for the spectrum of three-term and fourth order self-adjoint differential operator to be discrete. Further more, we obtain the discreteness of the spectrum for high order self-adjoint differential operators.

关 键 词:对称微分算子 势函数 自共轭算子 离散谱 

分 类 号:O175.3[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象